zbMATH — the first resource for mathematics

Extending a theorem of A. M. Liapunov to Hilbert space. (English) Zbl 0211.16802

47A20 Dilations, extensions, compressions of linear operators
47D03 Groups and semigroups of linear operators
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
Full Text: DOI
[1] Bellman, R, Introduction to matrix analysis, (1960), McGraw-Hill New York · Zbl 0124.01001
[2] Datko, R, An extension of a theorem of A. M. Lyapunov to semi-groups of operators, J. math. anal. appl., 24, 290-295, (1968) · Zbl 0186.45802
[3] Riesz, F; Sz-Nagy, B, Functional analysis, (1955), Frederick Ungar New York
[4] Dunford, N; Schwartz, J.T, Linear operators, (1958), Wiley (Interscience) New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.